# SDR SWAA2022092169633

- Difficulty date: August 24, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LH HORIZ STAB LWR SKIN AT OUTBD ROW OF FASTENERS COMMON TO RIB STA 193.9. .7 INCHES IN LENGTH. FOUND ON HFEC INSPECTION. MARKED IN RED. / [01] TRIMMED OUT THE DAMAGE PART OF THE STAB SKIN AT DISCREPANCY AREA; CUT OUT DIMENSIONS 1.8' X 1.0' IAW SRM 55-10-01-2R-11 FIG 204 DETAIL B;[02] HFEC REQUEST AT THE EDGES OF THE CUT OUT AND OPEN HOLES TO ENSURE NO OTHER DAMAGE EXIST.;[03] VERIFIED CORRECTIVE ACTION 1;[04] ACCOMPLISHED HFEC INSPECTION OF CUT OUT EDGE AND EXISTING FASTENER HOLES NO CRACK NOTED IAW NDTM PART 6; 51-00-00 PROCEDURE 23 AND 16 TOOL# ATS729 CAL. DUE 07/2023; MINI-MITE C018704 CAL. DUE 07/2023.;[05] FABRICATED REPAIR PARTS (1)DOUBLER 2024 T3 CLAD 0.080' LOT# 1483761-1 (2) FILLER 2024 T3 CLAD 0.063' LOT# 1497220-1 APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-01-2R-11 OK TO PRIME.PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-01-2R-11 OK TO INSTALL;[09] VERIFIED ITEM 8 CORRECTIVE ACTIONS. OK TO INSTALL.;[10] INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11;[11] OK TO CLOSE PANEL 331BZ AT L/H STAB FRONT SPAR.;[12] VERIFIED CORRECTIVE ACTION STEPS 10 AND 11. VERIFIED OK TO CLOSE PANEL 331BZ.;[13] INSTALLED PANEL 331BZ IAW AMM 20-50-11-910-801 TABLE 204. SCREW GUN I.D. ATS2314 S/N 1703470 CAL DATE08/2022.;[14] VERIFIED STEP 1 COMPLETE. MEASUREMENTS CHART: STRUCTURAL CLASSIFICATION PRIMARY;[16] CATAGORY B REPAIR PERFORMED PER SRM 55-10-01-2R-11.;[17] VERIFIED STAB REPAIR IS A CATEGORY B REPAIR WITH REQUIRED FOLLOW-UP.
